Alert archive / Florida / Severe Thunderstorm Warnings in 1998

Severe Thunderstorm Warning 13, NWS Jacksonville, FL

February 16, 1998Union County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 16, 1998, 8:06 PM EST for Union County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 1998, 8:06 PM EST (01:06 UTC)
Expired
Feb 16, 1998, 8:35 PM EST
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Whole counties

County Union County, FL

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 6:15 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 1998-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 1998-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KJAX 170106 RRA
SVRJAX
FLC125-170135-

BULLETIN
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 PM EST MON FEB 16 1998


THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A
SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 835 PM EST
FOR PEOPLE IN THE FOLLOWING LOCATION...

IN NORTHERN FLORIDA

   ...UNION


AT 801 PM EST... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF DUKES MOVING NORTHEAST AT 55 MPH.

THIS STORM WILL MOVE THROUGH DUKES BY 805 PM AND JUST TO THE WEST OF
LAKE BUTLER BY 810PM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE
FOR DAMAGING WIND IN EXCESS OF 55 MPH... LARGE HAIL... AND DEADLY
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A PLACE OF SAFETY...
PREFERABLY INSIDE A STRONG BUILDING BUT STAY AWAY FROM WINDOWS.


PLEASE TUNE TO YOUR LOCAL RADIO OR TELEVISION STATIONS... YOUR CABLE
TELEVISION OUTLET... OR NOAA WEATHER RADIO.

P. PETERSON/>B. MOBBS.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 2:55 PM EST, 5 hours 11 minutes earlier.

Area forecast discussion, Feb 16, 2:55 PM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EST MON FEB 16 1998

DISORGANIZED COMPLEX OF SFC LOWS BCM MR ORGANIZED VCNTY SRN LA TNGT
THEN RPDLY LIFTS NWE TO THE TN VALLEY TUE MRNG. WARM FNT HAS MOVED TO
THE N OF THE AREA WITH FA NOW UNDER WARM SECTOR. ASSOCD COLD FNT TO
MOVE OVR FA LTR TNGT WITH PSBL PREFNTL SQUALL TRACKING  EWD OVR AREA
IN ADVANCE OF ACTUAL FNTL PASSAGE.  LTST SATL LOOP INDICATING TOPS
COOLING ATTM IN NRN GLFMEX JUST S OF MS/LA.
U/L DIFFLUENCE CONTS ITS HOLD OVR FA AND AREA COMES UNDER FAVORABLE
QUAD OF U/L JTSTRM WNDS FOR EHNANCED UVV WITH MAJORITY OF FA UNDER MDT
RISK.
U/L PATTERN DEAMPLIFIES LATE TUE AS CUTOFF LO NOW OVR THE SRN PLAINS
LIFTS NE AND FLO OVR SRN TIER STATES BCMG ZONAL.

PRELIM
SSI WB 058/065 053/073 03851
JAX WB 060/071 052/072 03850
GNV WB 060/075 051/073 03850
.
MOBBS

In the hours before

Special weather statement, Feb 16, 4:50 PM EST, 3 hours 16 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-170345-

HAZARDOUS WEATHER OUTLOOK FOR NORTH FLORIDA AND SOUTHEAST GEORGIA
NATIONAL WEATHER SERVICE JACKSONVILLE FL...OUTLOOK...
450 PM EST MON FEB 16 1998

...MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT...
...RIVER FLOODING CONTINUES ON SEVERAL RIVERS...
...FLOOD WARNINGS FOR MARION...PUTNAM...ST JOHNS AND FLAGLER
COUNTIES...
...FLOOD WATCH IS IN EFFECT FOR MOST OF NORTHEAST FLORIDA...
...GALE WARNING AND HEAVY SURF ADVISORY IS IN EFFECT...

TORRENTIAL RAINFALL OVER THE AREA THROUGH THE DAY HAVE PRODUCED
AMOUNTS BETWEEN 2 AND 3 INCHES WITH LOCALLY HEAVIER AMOUNTS RANGING
BETWEEN 3 AND 5 INCHES. REPORTS FROM MARION AND PUTNAM COUNTIES
INDICATES NUMEROUS ROADS ARE IMPASSABLE DUE TO LOCALIZED FLOODING.

RAINFALL IS EXPECTED TO TAPER OFF THROUGH THE EARLY EVENING
HOURS...HOWEVER A DEVELOPING AREA OF LOW PRESSURE OVER THE
NORTHCENTRAL GULF OF MEXICO WILL SPREAD ADDITIONAL RAIN INTO THE
AREA LATER THIS EVENING AND CONTINUE THROUGH THE NIGHT.

A SQUALL LINE WILL LIKELY DEVELOP IN THE GULF OF MEXICO AND SPREAD
OVER THE AREA THIS EVENING AND TONIGHT. WITH PLENTY OF MOISTURE AND
INSTABILITY PLUS STRONG WINDS THROUGHOUT THE ATMOSPHERE THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE AREA LATE THIS
EVENING THROUGH THE NIGHT.

SPOTTER ACTIVATION MAY BE NECESSARY AS STRONG WINDS...HAIL AND
CLOUD TO GROUND LIGHTNING ARE POSSIBLE.

SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
REMAIN AT OR ABOVE FLOOD STAGE. ADDITIONAL RAINFALL WILL ONLY
FURTHER AGGRAVATE THE FLOODING PROBLEMS. RESIDENTS AND INTERESTS
ALONG FLOOD PRONE RIVERS SHOULD PAY SPECIAL ATTENTION TO FLOOD
STATEMENTS AND POSSIBLE WARNINGS OVER THE NEXT FEW DAYS. DETAILS ON
THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER FLOOD
STATEMENTS.

ON THE COASTAL WATERS... A GALE WARNING AND HEAVY SURF ADVISORY IS
IN EFFECT FROM SAVANNAH TO ST AUGUSTINE WITH A SMALL CRAFT ADVISORY
IN EFFECT SOUTH OF ST AUGUSTINE.

RAM/KUYPER
Special weather statement, Feb 16, 4:50 PM EST, 3 hours 16 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-170345-

HAZARDOUS WEATHER OUTLOOK FOR NORTH FLORIDA AND SOUTHEAST GEORGIA
NATIONAL WEATHER SERVICE JACKSONVILLE FL...OUTLOOK...
450 PM EST MON FEB 16 1998

...MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT...
...RIVER FLOODING CONTINUES ON SEVERAL RIVERS...
...FLOOD WARNINGS FOR MARION...PUTNAM...ST JOHNS AND FLAGLER
COUNTIES...
...FLOOD WATCH IS IN EFFECT FOR MOST OF NORTHEAST FLORIDA...
...GALE WARNING AND HEAVY SURF ADVISORY IS IN EFFECT...

TORRENTIAL RAINFALL OVER THE AREA THROUGH THE DAY HAVE PRODUCED
AMOUNTS BETWEEN 2 AND 3 INCHES WITH LOCALLY HEAVIER AMOUNTS RANGING
BETWEEN 3 AND 5 INCHES. REPORTS FROM MARION AND PUTNAM COUNTIES
INDICATES NUMEROUS ROADS ARE IMPASSABLE DUE TO LOCALIZED FLOODING.

RAINFALL IS EXPECTED TO TAPER OFF THROUGH THE EARLY EVENING
HOURS...HOWEVER A DEVELOPING AREA OF LOW PRESSURE OVER THE
NORTHCENTRAL GULF OF MEXICO WILL SPREAD ADDITIONAL RAIN INTO THE
AREA LATER THIS EVENING AND CONTINUE THROUGH THE NIGHT.

A SQUALL LINE WILL LIKELY DEVELOP IN THE GULF OF MEXICO AND SPREAD
OVER THE AREA THIS EVENING AND TONIGHT. WITH PLENTY OF MOISTURE AND
INSTABILITY PLUS STRONG WINDS THROUGHOUT THE ATMOSPHERE THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE AREA LATE THIS
EVENING THROUGH THE NIGHT.

SPOTTER ACTIVATION MAY BE NECESSARY AS STRONG WINDS...HAIL AND
CLOUD TO GROUND LIGHTNING ARE POSSIBLE.

SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
REMAIN AT OR ABOVE FLOOD STAGE. ADDITIONAL RAINFALL WILL ONLY
FURTHER AGGRAVATE THE FLOODING PROBLEMS. RESIDENTS AND INTERESTS
ALONG FLOOD PRONE RIVERS SHOULD PAY SPECIAL ATTENTION TO FLOOD
STATEMENTS AND POSSIBLE WARNINGS OVER THE NEXT FEW DAYS. DETAILS ON
THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER FLOOD
STATEMENTS.

ON THE COASTAL WATERS... A GALE WARNING AND HEAVY SURF ADVISORY IS
IN EFFECT FROM SAVANNAH TO ST AUGUSTINE WITH A SMALL CRAFT ADVISORY
IN EFFECT SOUTH OF ST AUGUSTINE.

RAM/KUYPER
Local storm report, Feb 16, 5:29 PM EST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
529 PM EST MON FEB 16 1998

TIME(EST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 PM    FALMOUTH                  FL   NON TSTM WINDS
02/15/98   SUWANNEE                       REPORTS OF TREES DOWN JUST
                                          TO THE SOUTH OF FALMOUTH.

1045 PM                              FL   NON TSTM W6INDS
02/15/98   HAMILTON                       ROOF BLOWN OFF BUILDING
Local storm report, Feb 16, 5:29 PM EST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
529 PM EST MON FEB 16 1998

TIME(EST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 PM    FALMOUTH                  FL   NON TSTM WINDS
02/15/98   SUWANNEE                       REPORTS OF TREES DOWN JUST
                                          TO THE SOUTH OF FALMOUTH.

1045 PM                              FL   NON TSTM W6INDS
02/15/98   HAMILTON                       ROOF BLOWN OFF BUILDING
Special weather statement, Feb 16, 7:10 PM EST, 56 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-170500-

NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EST MON FEB 16 1998

...TORNADO WATCH IN EFFECT FOR COFFEE...ATKINSON...ECHOLS...CLINCH...
JEFF DAVIS...CHARLTON...BACON...WARE...APPLING...PIERCE...WAYNE...
AND BRANTLEY COUNTIES OF SOUTHEAST GEORGIA UNTIL 1 AM EST...
...TORNADO WATCH IN EFFECT FOR ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
SUWANNEE...AND UNION COUNTIES IN NORTH AND NORTHEAST FLORIDA UNTIL
1 AM EST...
...RIVER FLOODING CONTINUES ON SEVERAL RIVERS...
...FLOOD WARNINGS FOR MARION...PUTNAM...ST JOHNS AND FLAGLER
COUNTIES...
...FLOOD WATCH IS IN EFFECT FOR MOST OF NORTHEAST FLORIDA...
...GALE WARNING AND HEAVY SURF ADVISORY IS IN EFFECT ALONG THE COAST...

TORRENTIAL RAINFALL OVER THE AREA THROUGH THE DAY HAVE PRODUCED
AMOUNTS BETWEEN 2 AND 3 INCHES WITH LOCALLY HEAVIER AMOUNTS AS HIGH
AS 6 INCHES IN HASTINGS. REPORTS FROM MARION AND PUTNAM COUNTIES
INDICATES NUMEROUS ROADS ARE CLOSED DUE TO LOCALIZED FLOODING. REPORTS
FROM SOUTHWEST ST JOHNS COUNTY INCLUDE FLOODING IN HASTINGS.

A DEVELOPING AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO
WILL SPREAD ADDITIONAL SHOWERS AND STRONG THUNDERSTORMS INTO THE AREA AGAIN
DURING THE MID TO LATE EVENING. DOPPLER RADAR INDICATED THUNDERSTORMS
IN THE GULF OF MEXICO SOUTH OF TALLAHASSEE MOVING NORTHEAST. THESE
STORMS WILL BE MOVING INTO NORTH FLORIDA AND SOUTHEAST GEORGIA.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES WILL LIKLEY CAUSE ADDITIONAL
FLOODING.

SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE
AND COULD BE ACCOMPANIED BY LARGE HAIL AND TORNADOES.

SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
REMAIN AT OR ABOVE FLOOD STAGE. ADDITIONAL RAINFALL WILL ONLY
FURTHER AGGRAVATE THE FLOODING PROBLEMS. RESIDENTS AND INTERESTS
ALONG FLOOD PRONE RIVERS SHOULD PAY SPECIAL ATTENTION TO FLOOD
STATEMENTS AND POSSIBLE WARNINGS OVER THE NEXT FEW DAYS. DETAILS ON
THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER FLOOD
STATEMENTS.

ON THE COASTAL WATERS... A GALE WARNING AND HEAVY SURF ADVISORY IS
IN EFFECT FROM SAVANNAH TO ST AUGUSTINE WITH A SMALL CRAFT ADVISORY
IN EFFECT SOUTH OF ST AUGUSTINE.

SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THROUGHOUT
THE EVENING.

PETERSON/MOBBS
Special weather statement, Feb 16, 7:10 PM EST, 56 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-170500-

NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EST MON FEB 16 1998

...TORNADO WATCH IN EFFECT FOR COFFEE...ATKINSON...ECHOLS...CLINCH...
JEFF DAVIS...CHARLTON...BACON...WARE...APPLING...PIERCE...WAYNE...
AND BRANTLEY COUNTIES OF SOUTHEAST GEORGIA UNTIL 1 AM EST...
...TORNADO WATCH IN EFFECT FOR ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
SUWANNEE...AND UNION COUNTIES IN NORTH AND NORTHEAST FLORIDA UNTIL
1 AM EST...
...RIVER FLOODING CONTINUES ON SEVERAL RIVERS...
...FLOOD WARNINGS FOR MARION...PUTNAM...ST JOHNS AND FLAGLER
COUNTIES...
...FLOOD WATCH IS IN EFFECT FOR MOST OF NORTHEAST FLORIDA...
...GALE WARNING AND HEAVY SURF ADVISORY IS IN EFFECT ALONG THE COAST...

TORRENTIAL RAINFALL OVER THE AREA THROUGH THE DAY HAVE PRODUCED
AMOUNTS BETWEEN 2 AND 3 INCHES WITH LOCALLY HEAVIER AMOUNTS AS HIGH
AS 6 INCHES IN HASTINGS. REPORTS FROM MARION AND PUTNAM COUNTIES
INDICATES NUMEROUS ROADS ARE CLOSED DUE TO LOCALIZED FLOODING. REPORTS
FROM SOUTHWEST ST JOHNS COUNTY INCLUDE FLOODING IN HASTINGS.

A DEVELOPING AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO
WILL SPREAD ADDITIONAL SHOWERS AND STRONG THUNDERSTORMS INTO THE AREA AGAIN
DURING THE MID TO LATE EVENING. DOPPLER RADAR INDICATED THUNDERSTORMS
IN THE GULF OF MEXICO SOUTH OF TALLAHASSEE MOVING NORTHEAST. THESE
STORMS WILL BE MOVING INTO NORTH FLORIDA AND SOUTHEAST GEORGIA.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES WILL LIKLEY CAUSE ADDITIONAL
FLOODING.

SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE
AND COULD BE ACCOMPANIED BY LARGE HAIL AND TORNADOES.

SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
REMAIN AT OR ABOVE FLOOD STAGE. ADDITIONAL RAINFALL WILL ONLY
FURTHER AGGRAVATE THE FLOODING PROBLEMS. RESIDENTS AND INTERESTS
ALONG FLOOD PRONE RIVERS SHOULD PAY SPECIAL ATTENTION TO FLOOD
STATEMENTS AND POSSIBLE WARNINGS OVER THE NEXT FEW DAYS. DETAILS ON
THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER FLOOD
STATEMENTS.

ON THE COASTAL WATERS... A GALE WARNING AND HEAVY SURF ADVISORY IS
IN EFFECT FROM SAVANNAH TO ST AUGUSTINE WITH A SMALL CRAFT ADVISORY
IN EFFECT SOUTH OF ST AUGUSTINE.

SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THROUGHOUT
THE EVENING.

PETERSON/MOBBS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:47 PM ESTTornado WarningJAXAlachua43 min
Feb 16, 8:18 PM ESTSevere Thunderstorm WarningJAXBaker42 min
Feb 16, 8:31 PM ESTSevere Thunderstorm WarningJAXNassau44 min
Feb 16, 8:55 PM ESTSevere Thunderstorm WarningJAXSuwannee45 min
Feb 16, 9:23 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton42 min
Feb 16, 10:57 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee48 min
Feb 16, 11:32 PM ESTSevere Thunderstorm WarningJAXBaker48 min
Feb 16, 11:52 PM ESTSevere Thunderstorm WarningJAXNassau48 min
Feb 17, 12:38 AM ESTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee32 min
Feb 17, 12:54 AM ESTSevere Thunderstorm WarningJAXBaker, Union31 min
Feb 17, 1:18 AM ESTSevere Thunderstorm WarningJAXDuval, Nassau47 min
Feb 17, 8:16 AM ESTFlash Flood WarningJAXColumbia, Hamilton, Suwannee6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXBaker, Duval, Nassau6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXUnion6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXClay6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXAlachua, Columbia, Gilchrist, Hamilton, Suwannee, Union6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXBradford, Clay, Flagler, Putnam, Saint Johns6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXBaker, Duval, Nassau6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXBaker, Clay, Duval, Nassau, Saint Johns6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXColumbia, Gilchrist, Hamilton, Suwannee6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXAlachua, Bradford, Putnam, Union6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXFlagler6 hr

Nearby

Severe Thunderstorm Warnings in Florida, 1998Every severe thunderstorm warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.